# SDR QR9R20221017001

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721099326
- Aircraft time: 3,319 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

L/H DOOR PISTON BRACKET BROKE IN FLIGHT. INSTALLED NEW BRACKET IAW AMM 52-11-00, 8-4.
